# SDR DALA2016110408692

- Difficulty date: July 28, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 64,188 hours, 46,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME PREVIOUS REPAIR BS 1309 BETWEEM LONGERONS 28 AND 29L.  THE REPAIR WAS REPLACED IAW SRM 53-03D FIG 2A.
